# SDR UPS04241969

- Difficulty date: February 12, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 1 KRUEGER FLAP ACTUATOR TRUNNION CAP SUPPORT WEB I/B & O/B CRACKED.  NR 1 K-FLAP ACTUATOR REMOVED PER MM 27-81-22.  FABRICATED TRUNNION CAP SUPPORT WEB IAW SRM 51-20-1.  INSTALLED 31 K-FLAP ACTUATOR TRUNNION SUPPORT CAP WEB PER BOEING DRAWING  65-16269.  INSTALLED NR 1 K-FLAP ACTUATOR IAW MM 27-81-22.
